Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Spells of vomiting, blackout and fainting, diagnosed as vagus nerve problem. Have delay in periods, had unprotected sex. Could fainting also be a sign of pregnancy?

I m a nineteen year old female, and I had a fainting spell a few weeks ago. I blacked out and vomited, and was rushed to the emergency room. All tests came back fine, so they chalked it off to a vagus nerve problem. What concerns me is that my period is now four days late, and I had unprotected sex multiple times before my fainting spell. I have been on an oral birth control pill for over a year, but could the fainting and the late period be a sign of early pregnancy? Please help.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for writing in.
As you are already taking oral birth control pill for protection; it is unlikely to get pregnant untill you miss pills.
If you have symptoms like nausea , vomiting, breast tenderness/fullness, still go ahead and get urine pregnancy tests done.
Best regards,
Dr. Neelam.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor